Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Number fields with prescribed $ l$-class groups


Author: Frank Gerth
Journal: Proc. Amer. Math. Soc. 49 (1975), 284-288
MSC: Primary 12A35; Secondary 12A50
DOI: https://doi.org/10.1090/S0002-9939-1975-0366871-8
MathSciNet review: 0366871
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ G$ be any finite elementary abelian $ l$-group, where $ l$ is a rational prime. We show that there exist infinitely many number fields whose $ l$-class groups are isomorphic to $ G$.


References [Enhancements On Off] (What's this?)

  • [1] Z. I. Borevič and I. Šafarevič, Number theory, ``Nauka", Moscow, 1964; English transl., Pure and Appl. Math., vol. 20, Academic Press, New York, 1966. MR 30 #1080; 33 #4001. MR 0195803 (33:4001)
  • [2] A. Fröhlich, On non-ramified extensions with prescribed Galois group, Mathematika 9 (1962), 133-134. MR 26 #3701. MR 0146179 (26:3701)
  • [3] H. Hasse, Bericht über neuere Untersuchungen und Probleme aus der Theorie der algebraischen Zahlkörper. Ia, Jber. Deutsch. Math.-Verein. 36 (1927), 233-311.
  • [4] -, Eine Folgerung aus H.-W. Leopoldts Theorie der Geschlechter abelscher Zahlkörper, Math. Nachr. 42 (1969), 261-262. MR 41 #5330. MR 0260706 (41:5330)
  • [5] C. S. Herz, Construction of class fields, Seminar on complex multiplication, Lecture Notes in Math., no. 21, Springer-Verlag, Berlin and New York, 1966. MR 34 #1278.
  • [6] S. Iyanaga, Sur les classes d'idéaux dans les corps quadratiques, Exposés Mathématiques VIII, Actualités Sci. Indust., no. 197, Hermann, Paris, 1935.
  • [7] L. Rédei, Bedingtes Artinsches Symbol mit Anwendung in der Klassenkörpertheorie, Acta. Math. Acad. Sci. Hungar. 4 (1953), 1-29. MR 16, 450. MR 0065588 (16:450d)
  • [8] -, Die $ 2$-Ringklassengruppe des quadratishen Zahlkörpers und die Theorie der Pellschen Gleichung, Acta. Math. Acad. Sci. Hungar. 4 (1953), 31-87. MR 16, 450. MR 0065589 (16:450e)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 12A35, 12A50

Retrieve articles in all journals with MSC: 12A35, 12A50


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1975-0366871-8
Keywords: Ideal class group, $ l$-class group, elementary abelian $ l$-group
Article copyright: © Copyright 1975 American Mathematical Society

American Mathematical Society